# SDR SWAA2021120340486

- Difficulty date: November 4, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,875 hours, 31,083 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER SPLICE IN AFT CARGO BAY BS 796 RBL14 WL 153.   REMOVED SPLICE BS 789 TO 799 RBL 14 WL 1.53 IAW SRM 51-40-02.  REMOVED CORROSION ON STRINGER SPLICE,  FOUND OUT OF LIMITS IAW SRM 53-00-03-1A-1, STEP 4A (1)(B).  LOCATED AND DRILLED A NEW STRINGER SPLICE IAW SRM 51-40-05-0G-0 AND DWG 146A3230 REV A.   APPLIED CHEMICAL CONVERSION IAW AMM 51-21-41-370-802.  APPLIED PRIMER ON NEW STRINGER SPLICE IAW AMM 51-21-72-370-804 .  INSTALLED NEW STRINGER SPLICE IAW SRM 51-40-02-0G-0 AND DWG 146A3230 REV:-.
